Nizatidine-Induced Delirium in a Nonagenarian
J Clin Psychiatry 1997;58(7):327 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Central nervous system (CNS) reactions have been associated
with histamine H2 blocker use. Of the 78 cases of H2
blocker-associated CNS disturbances reported in the literature,
63 cases occurred with cimetidine, 13 with ranitidine, and 2
with famotidine. Thus far, no cases of nizatidine-associated
CNS toxicity have been cited. The following case report describes
a patient in which nizatidine maintenance induced
symptoms of delirium.